Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Does Atripla cause Fatigue?
Apr 18, 2011

I am fatigued after work everyday. Is this a result from taking Atripla? I did not seem fatigued before I started to take it.

Response from Dr. Frascino

Hi,

Yes, it's possible your fatigue is related to Atripla, particularly because the fatigue began around the time you started the medication. It could be a direct effect of the medication or possibly an indirect effect. The Sustiva component in Atripla is noted for causing vivid dreams, sleep disturbance and a variety of other side effects. It could be your fatigue is related to disturbed, less restful sleep. You should also review the information in the chapter in the archives dedicated to causes of HIV-associated fatigue. There may be multiple causes for a drain a on your energy batteries. Discuss your problem with your HIV specialist. There are a number of things that could be tried to recharge your batteries. If you started Atripla recently, you can take comfort in the fact that side effects tend to decrease somewhat after four to six weeks on the drug.

Dr. Bob


Previous
HIV Test + p24 antigen affected by Aciclovir?
Next
No longer covered under COBRA

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement